Hashimoto-dizziness??

Hi. I have had hashimoto for nearly 8 years now but so far my symptoms have been minimal. For the last 2 months, I have started feeling exhausted, palpitations, dizziness and feeling spaced out constantly!!!

My hormon results are fine ATPO negative but ATG over 280! Im on 75 levothyroxine. Any tips, advice on how to deal/ battle dizziness!!!!! I am so exhausted feeling dizzy for the past 2 months!

6 Replies

oldestnewest
  • Always get a print-out/copy of your blood test results with the ranges. It helps members to comment on them. If you have a copy please post results with the ranges. If not put them on a new question.

    I'm sorry you aren't feeling too good at present, especially with dizziness. You may be undermedicated so the blood tests will be helpful.

    Sometimes we do need slight adjustments of hormones.

    Others who have hashi's will respond.

  • My results are

    Tsh 1.2 (0.3-5.5)

    Free T3 3.9 (3.5-6.5)

    Free T4 17.2 (9-25)

    Cortisol 379 (130-580)

  • Agnieszka

    I think an increase might be helpful. Your TSH might be a little high for you to feel well and your FT3 is low. I don't know sufficient about cortisol. So if you will copy and paste these results onto a new post others will respond.

    This is from an extract of an article by Dr Toft who was President of the BTA:

    6 What is the correct dose of thyroxine and is there any rationale for adding in tri-iodothyronine?

    The appropriate dose of levothyroxine is that which restores euthyroidism and serum TSH to the lower part of the reference range – 0.2-0.5mU/l.

    In this case, free thyroxine is likely to be in the upper part of its reference range or even slightly elevated – 18-22pmol/l. Most patients will feel well in that circumstance.

    But some need a higher dose of levothyroxine to suppress serum TSH and then the serum-free T4 concentration will be elevated at around 24-28pmol/l.

    This ‘exogenous subclinical hyperthyroidism’ is not dangerous as long as serum T3 is unequivocally normal – that is, serum total around T3 1.7nmol/l (reference range 1.0-2.2nmol/l).

    Even while taking the slightly higher dose of levothyroxine a handful of patients continue to complain that a sense of wellbeing has not been restored. A trial of levothyroxine and tri-iodothyronine is not unreasonable. The dose of levothyroxine should be reduced by 50µg daily and tri iodothyronine in a dose of 10µg (half a tablet) daily added.

    If you'd like a copy of the article email louise.warvill@thyroiduk.org.uk

  • Thank you so much for the reply. I will increase the dose of levothyroxine from 75 to 100 as of tomorrow. How long does it usually take to notice the difference in terms of dizziness?? I am really desperate now having suffered with it for over 2 months now!

  • Unfortunately we cannot give precise times as our bodies all differ. It usually takes about six weeks for bloods to stabilise with a dose increase but you may be surprised and feel better more quickly. If you feel worse I'd drop your dose down again and think of adding some T3. This is a past post which may be helpful:

    healthunlocked.com/thyroidu...

  • don't know if you've been to see your GP but those symptoms may have nothing to do with your Thyroid they could all be symptoms of many other things that should be checked out, it could be low B12, or low blood pressure or an inner ear infection or any number of things, I would go and see a GP

You may also like...